American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Francesca Tartarone. Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains. Proc. Amer. Math. Soc. 128 (2000) 1617-1625. MR 1641121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Byung Gyun Kang and Dong Yeol Oh. Lifting up an infinite chain of prime ideals to a valuation ring. Proc. Amer. Math. Soc. 126 (1998) 645-646. MR 1415329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mee-Kyoung Kim. Factorization of an integrally closed ideal in two-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997) 3509-3513. MR 1415330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joachim Gräter. An integrally closed ring which is not the intersection of valuation rings . Proc. Amer. Math. Soc. 107 (1989) 333-336. MR 972231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ulrich Krause. On monoids of finite real character . Proc. Amer. Math. Soc. 105 (1989) 546-554. MR 953009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] László Fuchs and Saharon Shelah. Kaplansky's problem on valuation rings . Proc. Amer. Math. Soc. 105 (1989) 25-30. MR 929431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack Ohm. The ruled residue theorem for simple transcendental extensions of valued fields . Proc. Amer. Math. Soc. 89 (1983) 16-18. MR 706500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1